RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1060–1069 (Mi de8791)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Determination of the source and coefficients in a parabolic equation in the multidimensional case

V. V. Solov'ev

Moscow Engineering Physics Institute

Full text: PDF file (1053 kB)

English version:
Differential Equations, 1995, 31:6, 992–1001

Bibliographic databases:
UDC: 517.95
Received: 28.03.1994

Citation: V. V. Solov'ev, “Determination of the source and coefficients in a parabolic equation in the multidimensional case”, Differ. Uravn., 31:6 (1995), 1060–1069; Differ. Equ., 31:6 (1995), 992–1001

Citation in format AMSBIB
\Bibitem{Sol95}
\by V.~V.~Solov'ev
\paper Determination of the source and coefficients in a parabolic equation in the multidimensional case
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1060--1069
\mathnet{http://mi.mathnet.ru/de8791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383935}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 992--1001


Linking options:
  • http://mi.mathnet.ru/eng/de8791
  • http://mi.mathnet.ru/eng/de/v31/i6/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Sidorov, “Obratnye zadachi dlya uravneniya smeshannogo parabolo-giperbolicheskogo tipa s vyrozhdayuscheisya parabolicheskoi chastyu”, Sib. elektron. matem. izv., 16 (2019), 144–157  mathnet  crossref
    2. S. N. Sidorov, “Inverse problems for a degenerate mixed parabolic-hyperbolic equation on finding time-depending factors in right hand sides”, Ufa Math. J., 11:1 (2019), 75–89  mathnet  crossref  isi
  • Number of views:
    This page:59
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019